# SDR GTIA2017112002252

- Difficulty date: November 20, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

10 MILES OUT ON FINAL STRONG FUMES. TURN OFF PACK 1 FUMES DISSAPATED.   PREFORMED A NR 1 A/C PACK BURN OUT IAW AMM 21-00-00.  NO FUMES OR ODOR AT THIS TIME.
